The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 18, Number 1 (1947), 97-104.
On Families of Admissible Tests
For each hypothesis $H$ of a certain class of simple hypotheses, a family $F$ of tests is determined such that (a) given any test $w$ of $H$ there exists a test $w'$ belonging to $F$ which has power uniformly greater than or equal to that of $w$. (b) no member of $F$ has power uniformly greater than or equal to that of any other member of $F$. The effect on $F$ of various assumptions about the set of alternatives are considered. As an application an optimum property of the known type $A_1$ tests is proved, and a result is obtained concerning the most strigent tests of the hypotheses considered.
Ann. Math. Statist., Volume 18, Number 1 (1947), 97-104.
First available in Project Euclid: 28 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lehmann, E. L. On Families of Admissible Tests. Ann. Math. Statist. 18 (1947), no. 1, 97--104. doi:10.1214/aoms/1177730496. https://projecteuclid.org/euclid.aoms/1177730496